# SDR COMA0260389

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 8,585 hours, 8,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5726 CABIN DOOR WARNING AFTER T/O.OUTER HANDLE NOT STOWED PROPERLY - INSPECTED AND OPERATED DOOR - FOUND NO DEFECT.
